# SDR FDEA202001110158

- Difficulty date: January 11, 2020
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 96,248 hours, 37,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Damaged
- Location: Bs 510-515 S26l
- Part time: 96,248 hours, 37,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH SIDE OF THE FUSELAGE FROM STA 510-515 2"-4" DOWN FROM STR 26L HAS SEVERAL DEEP PITS FROM   LIGHTNING STRIKE. REPAIRED DAMAGE IN FUSELAGE SKIN CAUSED BY LIGHTNING STRIKE. INSTALLED DOUBLER REPAIR PER EA F-5330-  T0351859.
